Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: Fundamentals of Actuarial Mathematics by S. David Promislow

Reviewed Work: Fundamentals of Actuarial Mathematics by S. David Promislow
Review by: Sévérien Nkurunziza
Technometrics
Vol. 49, No. 3, Special Issue on Statistics in Information Technology (Aug., 2007), p. 363
Stable URL: http://www.jstor.org/stable/25471365
Page Count: 1
  • Download ($14.00)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
363
    363